Ian Wanless
Ian Wanless
Verified email at monash.edu - Homepage
Title
Cited by
Cited by
Year
Handbook of combinatorial designs
CJ Colbourn, JH Dinitz
CRC press, 2006
26422006
On the number of Latin squares
BD McKay, IM Wanless
Annals of combinatorics 9 (3), 335-344, 2005
2072005
Transversals in Latin Squares
IM Wanless
arXiv preprint arXiv:0903.5142, 2009
1202009
The number of transversals in a Latin square
BD McKay, JC McLeod, IM Wanless
Designs, Codes and Cryptography 40 (3), 269-284, 2006
822006
A census of small Latin hypercubes
BD McKay, IM Wanless
SIAM Journal on Discrete Mathematics 22 (2), 719-736, 2008
662008
The existence of latin squares without orthogonal mates
IM Wanless, BS Webb
Designs, Codes and Cryptography 40 (1), 131-135, 2006
602006
A generalisation of transversals for Latin squares
IM Wanless
the electronic journal of combinatorics, R12-R12, 2002
572002
Diagonally cyclic Latin squares
IM Wanless
European Journal of Combinatorics 25 (3), 393-413, 2004
542004
Enumeration of MOLS of small order
J Egan, IM Wanless
arXiv preprint arXiv:1406.3681, 2014
522014
Covering radius for sets of permutations
PJ Cameron, IM Wanless
Discrete mathematics 293 (1-3), 91-109, 2005
482005
Most Latin squares have many subsquares
BD McKay, IM Wanless
Journal of Combinatorial Theory, Series A 86 (2), 323-347, 1999
441999
Perfect factorisations of bipartite graphs and Latin squares without proper subrectangles
IM Wanless
the electronic journal of combinatorics, R9-R9, 1999
441999
Latin squares
CJ Colbourn, JH Dinitz, IM Wanless
Handbook of combinatorial designs, 135-152, 2006
432006
Cycle structure of autotopisms of quasigroups and Latin squares
DS Stones, P Vojtěchovský, IM Wanless
Journal of Combinatorial Designs 20 (5), 227-263, 2012
422012
An update on Minc’s survey of open problems involving permanents
GS Cheon, IM Wanless
Linear algebra and its applications 403, 314-342, 2005
422005
Acyclic digraphs and eigenvalues of (0, 1)-matrices
BD McKay, FE Oggier, GF Royle, NJA Sloane, IM Wanless, HS Wilf
arXiv preprint math/0310423, 2003
402003
Cycle switches in Latin squares
IM Wanless
Graphs and Combinatorics 20 (4), 545-570, 2004
392004
Atomic Latin squares based on cyclotomic orthomorphisms
IM Wanless
the electronic journal of combinatorics, R22-R22, 2005
362005
On the number of transversals in Cayley tables of cyclic groups
NJ Cavenagh, IM Wanless
Discrete applied mathematics 158 (2), 136-146, 2010
342010
The spectrum for quasigroups with cyclic automorphisms and additional symmetries
D Bryant, M Buchanan, IM Wanless
Discrete mathematics 309 (4), 821-833, 2009
322009
The system can't perform the operation now. Try again later.
Articles 1–20